# SDR UALA2010122104670

- Difficulty date: December 19, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,230 hours, 20,787 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 13
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

COCKPIT NOISE LEVEL VERY HIGH.  RT RECIRCULATION FAN LOUD.  REPLACED RT RECIRCULATION FAN, OPS CHECKS GOOD.
